X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1822) 1822
Conference Proceeding (166) 166
Publication (117) 117
Book Chapter (49) 49
Dissertation (17) 17
Book / eBook (6) 6
Book Review (3) 3
Government Document (2) 2
Paper (2) 2
Data Set (1) 1
Newspaper Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (751) 751
infinite delay (712) 712
mathematics (570) 570
delay (313) 313
stability (313) 313
existence (308) 308
analysis (294) 294
automation & control systems (255) 255
differential equations (255) 255
mathematical analysis (236) 236
engineering, electrical & electronic (229) 229
systems (192) 192
infinite-dimensional systems (138) 138
mathematical models (135) 135
studies (134) 134
control systems (128) 128
equations (124) 124
uniqueness (124) 124
optimization (121) 121
mathematics, general (117) 117
operations research & management science (111) 111
controllability (107) 107
partial differential equations (104) 104
exponential stability (98) 98
algorithms (96) 96
applied mathematics (95) 95
approximate controllability (95) 95
asymptotic stability (92) 92
functional-differential equations (92) 92
differential-equations (89) 89
infinite delays (85) 85
operators (83) 83
research (83) 83
delays (82) 82
banach-spaces (76) 76
infinite horizon (74) 74
mathematics, interdisciplinary applications (73) 73
usage (73) 73
approximation (72) 72
optimal control (71) 71
dynamics (68) 68
evolution-equations (68) 68
ordinary differential equations (68) 68
stabilization (68) 68
theorems (68) 68
stochasticity (67) 67
computer science (66) 66
banach space (65) 65
mechanics (65) 65
inclusions (64) 64
computer simulation (63) 63
mild solution (63) 63
models (63) 63
convergence (62) 62
iir filters (62) 62
nonlinearity (62) 62
asymptotic properties (60) 60
dynamical systems (60) 60
model (59) 59
applications of mathematics (56) 56
delay systems (56) 56
mild solutions (56) 56
design (54) 54
neural networks (53) 53
control (52) 52
engineering (50) 50
difference and functional equations (49) 49
permanence (49) 49
infinite dimensional systems (47) 47
integrodifferential equations (47) 47
statistics & probability (47) 47
extinction (46) 46
functional analysis (46) 46
global stability (46) 46
stability analysis (46) 46
hilbert space (44) 44
periodic-solutions (44) 44
physics, mathematical (44) 44
systems theory, control (44) 44
fixed point (43) 43
feedback (42) 42
linear systems (42) 42
infinite impulse response (40) 40
algebra and number theory (38) 38
boundedness (38) 38
computer science, artificial intelligence (38) 38
criteria (38) 38
difference equations (38) 38
finite impulse response filter (37) 37
global asymptotic stability (37) 37
computer science, theory & methods (36) 36
fixed point theorem (36) 36
markov processes (36) 36
operations research/decision theory (36) 36
delay effects (35) 35
evolution (35) 35
inequalities (35) 35
asymptotic-behavior (34) 34
computer science, interdisciplinary applications (34) 34
infinite (34) 34
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2012) 2012
Japanese (12) 12
Chinese (7) 7
French (7) 7
German (6) 6
Portuguese (2) 2
Spanish (2) 2
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


by Wu, ZG and Shi, P and Su, HY and Chu, J
IEEE TRANSACTIONS ON FUZZY SYSTEMS, ISSN 1063-6706, 02/2012, Volume 20, Issue 1, pp. 22 - 31
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 06/2012, Volume 252, Issue 11, pp. 6163 - 6174
In this paper, sufficient conditions are established for the approximate controllability of a class of semilinear delay control systems of fractional order.... 
Mild solution | Approximate controllability | Infinite dimensional semilinear system | Fractional order delay system | Reachable set | MATHEMATICS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2004, Volume 292, Issue 2, pp. 364 - 380
We reveal in this paper that the environmental noise will not only suppress a potential population explosion in the stochastic delay Lotka-Volterra model but... 
Brownian motion | Stochastic differential delay equation | Itô's formula | Explosion | Ultimate boundedness | MATHEMATICS | explosion | MATHEMATICS, APPLIED | INFINITE DELAY | stochastic differential delay equation | PERSISTENCE | STABILITY | ultimate boundedness | SYSTEMS | Ito's formula
Journal Article
Automatica, ISSN 0005-1098, 2009, Volume 45, Issue 12, pp. 2991 - 2994
In this paper, the reliable H ∞ control problem is investigated for discrete-time piecewise linear systems with time delays and actuator failures. The time... 
Reliable control | Piecewise linear systems | Actuator failure | [formula omitted] control | Infinite distributed delays | control | Linear systems | Actuators
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 06/2018, Volume 24, Issue 6, pp. 872 - 897
Journal Article
IEEE Transactions on Fuzzy Systems, ISSN 1063-6706, 02/2012, Volume 20, Issue 1, pp. 22 - 31
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2018, Volume 265, Issue 11, pp. 5685 - 5708
Some results related to 2D Navier–Stokes equations when the external force contains hereditary characteristics involving unbounded delays are analyzed. First,... 
Stationary solution | Stability | Polynomial stability | Unbounded variable delay | 2D Navier–Stokes equations | GLOBAL REGULARITY | RESONANT DOMAINS | 3-DIMENSIONAL SYSTEM | 2D-NAVIER-STOKES MODELS | ASYMPTOTIC-BEHAVIOR | MATHEMATICS | 2D Navier-Stokes equations | PULLBACK ATTRACTORS | INFINITE DELAYS
Journal Article
IEEE Photonics Technology Letters, ISSN 1041-1135, 12/2016, Volume 28, Issue 24, pp. 2850 - 2853
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 10/2019, Volume 531, p. 121730
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 04/2017, Volume 62, Issue 4, pp. 1911 - 1926
Journal Article
Journal of Mathematical Economics, ISSN 0304-4068, 03/2016, Volume 63, pp. 62 - 77
In this paper, we study the behaviour of decision makers who show preferences for advancing the timing of future satisfaction. We give two definitions that are... 
Impatience | Discounting | Delay aversion | Myopia | EXPECTED UTILITY | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | INFINITE UTILITY STREAMS | SOCIAL SCIENCES, MATHEMATICAL METHODS | ECONOMICS | ADDITIVITY | Economics and Finance | Humanities and Social Sciences
Journal Article
International Journal of Control, ISSN 0020-7179, 10/2019, Volume 92, Issue 10, pp. 2263 - 2273
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 71, Issue 7, pp. 3249 - 3256
In this paper, the Cauchy initial value problem is discussed for the fractional neutral functional differential equations with infinite delay and various... 
Fractional neutral differential equations | Infinite delay | Existence | Uniqueness | SYSTEM | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 09/2018, Volume 333, pp. 490 - 505
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 01/2016, Volume 291, pp. 441 - 448
In this work we introduce a multiple delay term to the family of discrete operators known as advection–reaction operators. We present detailed quantitative... 
Multiple delay | Infinite matrix | Advection–reaction | Lagrange polynomial | Advection-reaction | MATHEMATICS, APPLIED | MODELS | Operators (mathematics) | Operators | Matrix representation | Dynamics | Mathematical analysis | Mathematical models | Dynamical systems | Delay
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 09/2013, Volume 36, Issue 13, pp. 1746 - 1759
In this paper, we consider a class of stochastic functional differential equations with infinite delay at phase space BC ( − ∞ ,0]; Rd) driven by G‐Brownian... 
infinite delay | G‐Brownian motion | exponential estimate | G-Brownian motion
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 07/2018, Volume 329, pp. 14 - 22
In this paper, the stability problem of impulsive functional differential equations (IFDEs) is considered. Several criteria ensuring the uniform stability of... 
Finite delay | Impulsive functional differential equations (IFDEs) | Persistent impulsive effects | Razumikhin condition | Infinite delay | Uniform stability | EXISTENCE | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | EXPONENTIAL STABILITY | STABILIZATION | RAZUMIKHIN METHOD | TIME-DELAY | UNIQUENESS | NEURAL-NETWORKS | SYSTEMS | Differential equations
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.